Title

Laplace and Z transforms of linear dynamical systems and conic sections

RIS ID

107170

Publication Details

Rodrigo, M. R. (2016). Laplace and Z transforms of linear dynamical systems and conic sections. Zeitschrift fur Angewandte Mathematik und Physik, 67 (3), 57-1-57-14.

Abstract

We consider the solution trajectories of linear continuous and discrete dynamical systems and show that in the Laplace and Z transform spaces, respectively, they lie on the intersections of hypersurfaces described by second-degree polynomial equations. In particular, in two dimensions, these intersections are conic sections whose types are determined by the eigenvalues of the coefficient matrices.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s00033-016-0633-3